# SDR UPS06247436

- Difficulty date: July 13, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 53,246 hours, 37,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SIDE LOAD BEAM AT RIGHT BS 740 CORRODED.  ANGLE FABRICATED IAW DRWG 65-15940.  INSTALLED SIDE LOAD BEAM ANGLE IAW  B727-5310-7477.
